# SDR FDEA201706141647

- Difficulty date: June 14, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,762 hours, 15,221 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20524110B
- Part serial: 05305
- Condition: Dragging
- Location: Nr 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AT GEAR RETRACTION,  ECAM ALERT FOR HIGH BRAKE TEMP.  NR 7 WHEEL AT 685'C, ALL OTHERS AROUND 20-30'C.  FINISHED GEAR RETRACTION & THEN EXTENDED GEAR FOR COOLING & BRAKE FANS ON, CONTINUED CLIMB TOOK 12  MINUTES OR SO TO COOL TO 295'C & RETRACT GEAR AT  230KTS.  WITH RETRACT HEAT TO 300 & THEN DROP TO 295  & SLOWLY COLLING DOWN, TIRES 3, 4 & 8 REMAIN AT 15'C, 15'C & 20'C.  50 MINUTES INTO FLT NR 7 MAIN AT  215'C & SLOWLY COOLING ON LANDING NR 7 355' WITH FANS  AT 300'C.  AFTER BRAKE HAS TOTALLY COOLED DOWN, JACKED THE ACFT  AND TRIED TO SPIN TIRE NR 7 AND FOUND VERY DIFFICULT TO  ROTATE.   REMOVED NR 7 TIRE AND CONFIRMED NO ABNORMALITIES NOTED.  CONFIRMED NR 7 BRAKE DRAGGING. REMOVED AND REPLACED THE BRAKE ASSY IAW AMM 32-42-27-04.
